# SDR FDEA201005291721

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0503501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OTBD FLAP OTBD WING MOUNTED HINGE FITTING AFT ATTACHMENT LOWER OTBD BORE FOUND SURFACE CORROSION.  REPAIR CARRIED OUT IAW EA NR 8-5750-140487, REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REV 110.
